Skip to Main content Skip to Navigation
Journal articles

General asymptotic and submodular results for the Median Problem with Unreliable Facilities

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02458407
Contributor : Serigne Gueye <>
Submitted on : Tuesday, January 28, 2020 - 4:39:20 PM
Last modification on : Friday, February 7, 2020 - 1:16:41 AM

Identifiers

Collections

Citation

Serigne Gueye, Mozart B.C. Menezes. General asymptotic and submodular results for the Median Problem with Unreliable Facilities. Operations Research Letters, Elsevier, 2015, 43 (5), pp.519-521. ⟨10.1016/j.orl.2015.07.005⟩. ⟨hal-02458407⟩

Share

Metrics

Record views

28